i feel real bad my feet ankels and hands are swollen my hands and feet hurt the circulation in my hands is bad something is not working together
Ranexa lisinapril lasix potassium coreg vytorin lyrica aspirin celebrex prilosec allopurinol lovaza?
- 28 Aug 2010 by larry crumley
- 8 Jul 2011
- celebrex, coreg, lasix, ranexa, gout, high blood pressure, pain, back pain, allopurinol, aspirin
Added 28 Aug 2010:
im sick and feel dizzy my head is humming
If the circulation to your legs and arms is poor then you may need something stronger to help with your blood pressure. With the swelling the lasix may need to be increased. Lasix is a diuretic which can help you lose the excess water that is causing the swelling. Back to the bad circulation, a common symptom with high blood pressure is having trouble with blood circulation.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
High Blood Pressure - I am currently on Micardis, Lasix and Coreg for hypertension. My doctor wants?
Posted 23 Nov 2009 • 1 answer
Posted 26 Feb 2010 • 2 answers
Posted 24 Mar 2013 • 1 answer
Posted 7 May 2015 • 1 answer
I started Lasix and potassium and I have felt sick ever since . Could I be allergic . Feel like I c?
Posted 18 Sep 2016 • 3 answers